# SDR FDEA201005051466

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 45,035 hours, 28,924 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH6P0237CTK
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 16,000 FT NOTICED SYS A HYD QTY WAS ZERO, SHORTLY AFTER SYS PRESSURE WENT TO ZERO & BOTH LOW PRESSURE LIGHTS CAME ON. PERFORMED STABILIZER & QRH SYS A LEAK OR LOSS CHECKLIST,  PERFORMED MANUAL GEAR EXTENTION & ALT MASTER FLAP EXTENTION. LANDED 16R AFW.  TROUBLESHOT & FOUND PRESSURE HOSE FOR LOWER RUDDER PACK HAD A HOLE FROM CHAFING ON BRACKET JUST ABOVE LWR RUDDER PACK, R & R BOTH PRESSURE & RETURN HYD LINES FOR LWR RUDDER PACK, R & R NR 1 ENG SYSTEM A ENGINE DRIVEN HYD PUMP   PER M/M 29-11-033-4 R & R NR 1 ENG SYS A HYD PUMP CASE DRAIN FILTER PER MM 29-11-041-2  R & R ENG SYS A ENG DRIVEN HYDPUMP PER MM 29-11-033-4, R & R NR 2 ENG SYSTEM A HYD PUMP CASE DRAIN FILTER PER MM 29-  11-041-2 & R & R SYSTEM A HYD RETURN FILTER PER M/M 29-11-102-2  LEAK & OPS CHECK PER MM 29-11-033-4 NO LEAKS NOTED RAN ENG PER J.R.H OPS CHECK NORMAL NR 1 & 2 ENG HYD PUMPS 3000 PSI NO LEAKS.  LEAKED CHECK LOWER RUDDER HYD PRESSURE & RETURN LINES NO LEAKS A/C OK TO CONTINUE SERVICE.  LEAK CHECKED NR 1 & 2 ENG CASE DRAIN FILTER HOUSING NO LEAKS.
